Share:


Approximate solution to a multi-point boundary value problem involving nonlocal integral conditions by reproducing kernel method

    Kemal Ozen Affiliation
    ; Kamil Orucoglu Affiliation

Abstract

In this work, we investigate a sequence of approximations converging to the existing unique solution of a multi-point boundary value problem(BVP) given by a linear fourth-order ordinary differential equation with variable coeffcients involving nonlocal integral conditions by using reproducing kernel method(RKM). Obtaining the reproducing kernel of the reproducing kernel space by using the original conditions given directly by RKM may be troublesome and may introduce computational costs. Therefore, in these cases, initially considering more admissible conditions which will allow the reproducing kernel to be computed more easily than the original ones and then taking into account the original conditions lead us to satisfactory results. This analysis is illustrated by a numerical example. The results demonstrate that the method is still quite accurate and effective for the cases with both derivative and integral conditions even if the accuracy is less compared to the cases with just derivative conditions.

Keyword : reproducing kernel space, differential equation, nonlocal integral condition, boundary value problem, nonlocal boundary condition

How to Cite
Ozen, K., & Orucoglu, K. (2013). Approximate solution to a multi-point boundary value problem involving nonlocal integral conditions by reproducing kernel method. Mathematical Modelling and Analysis, 18(4), 529-536. https://doi.org/10.3846/13926292.2013.840867
Published in Issue
Sep 1, 2013
Abstract Views
267
PDF Downloads
168
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.